MAUDE Adverse Event Report: HOLOGIC, INC. CELERO-12; INSTRUMENT, BIOPSY

HOLOGIC, INC. CELERO-12; INSTRUMENT, BIOPSY
Model Number CELERO-12
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiologist was performing a breast biopsy on the patient.He was able to obtain 2 adequate samples.After retrieving the 2nd sample from the device, the device handle would not close and set to retrieve additional samples.Another device was opened and the biopsy continued.

Brand Name
CELERO-12
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus dr
marlborough MA 01752
MDR Report Key21960736
Report Number21960736
Device Sequence Number9197573
Product Code KNW
UDI-Device Identifier15420045504929
UDI-Public(01)15420045504929(17)261128(10)E24L28RB
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
Report Date (Section F) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCELERO-12
Device Catalogue NumberCELERO-12
Device Lot NumberE24L28RB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight85 KG
Date Report Sent to FDA04/24/2025